MathSciNet Relay Station
MathSciNet bibliographic data
MR1271991 (95d:05010) 05A18 (60C05)
Constantine, G. M.; Savits, T. H. A stochastic process interpretation of partition identities. SIAM J. Discrete Math. 7 (1994), no. 2, 194–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement